My rheumatologist says he feels that I have lupus now. I started having a pressure feeling on the left side of my head in the temple area above my ear today. It is also tender if I put my hand on it. I was wondering if this is a symptom and if it is dangerous. This is all new to me and it is the weekend. Just concerned. Usually main symptom is pleurisy. Taking plaquenl now for two weeks. If someone could enlighten me I would appreciate it.
There is a type headache that goes along w/ lupus. The best way I can describe it is a vise grip is squashing my head. It is rarely on one side as you described. I usually try to stop these when they are just starting out w/ tylenol and ibuprophen. As far as I know it is certainly not an emergency situation. If you started having seizures or black out spells, it certainly would be.
Plaquinel really helped me. The main side affect is diarrhea, which usually subsides after about 3 weeks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.